In the past three months there has been a drastic reduction in the volume of ejaculated semen. I would estimate about 90%. My medications include: Coreg, Lipitor, Spironolact,Diovan, Lamictal, Klonipin and recently Wellbutrin which was discontinued two weeks ago.
I am sexually active even though I am 86 years of age. Recent prostate readings were normal. Supplements include: B-12 injection monthly, 81mg aspirin daily, Omega 3, 1,00. mg daily, Preservision, 2 soft gels daily and Lutein: 20 mg daily. There have been no changes in these supplements. However, on April 13th I began taking the controversial Ginkgo Biloba, 120 mg. daily.
Your comments would be greatly appreciated. As yet, I have not discussed this with my doctor.
The only thing you are doing differently is taking Ginkgo Biloba. That makes me suspicious that your problem is related to this supplement. A review of literature on Gingko Bilboa suggests that at high doses fertility may be lowered. A low ejaculate volume would lower your fertility.